# SDR ASOA201000871

- Difficulty date: June 7, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 15,569 hours, 10,798 cycles
- Engine: Ge CF348C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRIC SMOKE TYPE ODOR IN THE GALLEY AREA W/NO VISABLE INDICATIONS NOTED.  CW GVI TO GALLEY OPERATED ALL GALLEY COMPONENTS/ LIGHTS NO DEFECTS NOTED IAW AMM 38-10-00, 33-26-00. (CLOSED)
